# SDR TWAA9913203

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE CABIN GRADUALLY FILLED WITH BLUE SMOKE AND OIL SMELL.  CABIN TEMP WAS TURNED DOWN AND ANTI ICE TURNED OFF.  RT PACK PRESSURE WAS 10 PSI WHEN SMOKE APPEARED BUT RETURNED TO NORMAL WHEN ENG ANTI ICE TURNED OFF.  BLUE SMOKE AND OIL SMELL GRADUALLY DISIPATED.  INSPECTED RT ENG 13TH AND 8TH STAGE END CAPS FOR SIGNS OF OIL CONTAMINATION.  NO OIL NOTICED.  INSPECTED INLET FOR SIGN OF OIL LEAKAGE BUT NO LEAKS NOTED.  ENG OIL QTY FULL.  PERFORMED OP CHECK OF RH PACK IN AUTO AND MANUAL FULL HOT AND COLD AND NO DEFECTS NOTED.
